# SDR SWAA062993

- Difficulty date: August 10, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 11,242 hours, 6,353 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG4831
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, L1 DOOR EMERGENCY EVAC SLIDE FAILED DEPLOYMENT TEST.  REMOVED AND REPLACED EVAC SLIDE PER MM.
